# SDR SWIA200921552

- Difficulty date: April 29, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 15,640 hours, 13,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6639 - CENTER OVERHEAD EMERGENCY LIGHT IN CABIN INOP.  RELAMPED.
